How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Macy RN Your Own Question
Macy RN
Macy RN, RN CHPN
Category: Health
Satisfied Customers: 805
Experience:  RN of 19 years.Experienced in ER, Critical Care, Surgery, Nutrition, Peds,OB/Gyn and Hospice.
5260558
Type Your Health Question Here...
Macy RN is online now
A new question is answered every 9 seconds

A few days ago while riding in the car (just arriving in Tucson

Customer Question

A few days ago while riding in the car (just arriving in Tucson from MI) I had sudden dizziness, nausea without vomiting, and my face felt like it was burning up. My husband said I looked like I had a new sunburn. Then I had slight headache and light feeling in my head for some time. Twice before, several months apart, I have had sudden dizziness with slight nausea, but this was the worst episode. I am 74 years old, taking following medications: Etodolac, Evista, Prilosec. I have Lupus which has been in remission for a number of years.
Submitted: 7 years ago.
Category: Health
Expert:  Macy RN replied 7 years ago.

Hello Fay,

 

I am happy to help you and welcome to Just Answer.

 

Can you tell me if you have any other health problems or are you diabetic?

 

 

 

 

Customer: replied 7 years ago.
No, I am not diabetic, nor do I have any other health problems.
Expert:  Macy RN replied 7 years ago.

Thank you for your reply.

 

Well Lodine can cause Flushing ( Etodolac).

 

Evista can cause hot flashes and nausea and dizziness as can Prilosec.

 

Correct if I understand this wrong that all episodes happened in or after being in a car.

 

It is possible that you had motion sickeness that was worsened by your medications.

 

You could have also had an episode low blood pressure or low blood sugar.

 

Have you doctor check some labs to make sure everything is ok.

 

I am sure that was scary when it happened.

 

If it happens again and you can't get to your doctor's office go to an Urgent care so they can run some test on you.

 

Best wishes to you,

Macy

 

Macy RN and other Health Specialists are ready to help you
Customer: replied 7 years ago.
Only this last episode was in the car. The others were in my home and another building where I was doing light work.
Expert:  Macy RN replied 7 years ago.

Thank you for correcting me on that. The other causes could be as I mentioned above.

 

Some medications can make you feel these weird feelings at times.

 

Do try to get examined if possible when it happens and most definately before.

 

God Bless.